M. Arnaud, On a Theorem Due to Birkhoff, Geometric and Functional Analysis, vol.302, issue.3, pp.1307-1316, 2010.
DOI : 10.1007/s00039-010-0091-6

M. Arnaud, When are the invariant submanifolds of symplectic dynamics Lagrangian? Discrete Contin, Dyn. Syst, vol.34, issue.5, p.18111827, 2014.

P. Bernard, The dynamics of pseudographs in convex Hamiltonian systems, Journal of the American Mathematical Society, vol.21, issue.3, pp.615-669, 2008.
DOI : 10.1090/S0894-0347-08-00591-2

URL : https://hal.archives-ouvertes.fr/hal-00003588

P. Bernard and J. O. , A geometric definition of the Ma????-Mather set and a Theorem of Marie-Claude Arnaud., Mathematical Proceedings of the Cambridge Philosophical Society, vol.312, issue.01, pp.167-178, 2012.
DOI : 10.1007/BF01233389

M. Bialy and &. L. Polterovich, Hamiltonian diffeomorphisms and lagrangian distributions, Geometric and Functional Analysis, vol.6, issue.2, pp.173-210, 1992.
DOI : 10.1007/BF01896972

M. Bialy and &. L. Polterovich, Hamiltonian systems, Lagrangian tori and Birkhoff's theorem, Mathematische Annalen, vol.100, issue.1, pp.619-627, 1992.
DOI : 10.1007/BF01444639

G. D. Birkhoff, Surface transformations and their dynamical applications, Acta Mathematica, vol.43, issue.0, pp.1-119, 1920.
DOI : 10.1007/BF02401754

M. Brunella, On a theorem of Sikorav, Enseign. Math, issue.2 12, pp.37-83, 1991.

M. Chaperon, Lois de conservation et géométrie symplectique, C.R. Acad. Sci, vol.312, pp.345-348, 1991.

F. Clarke, Optimization and Nonsmooth Analysis Series of Monographs and Avanced Texts, 1983.

G. Contreras and &. R. Iturriaga, Sánchez-Morgado, Weak Solutions of the Hamilton-Jacobi equation for time periodic Lagrangians, preprint, 2002.

A. Fathi, Weak KAM theorems in Lagrangian dynamics, book in preparation

A. Fathi and &. E. Maderna, Weak kam theorem on non compact manifolds, Nonlinear Differential Equations and Applications NoDEA, vol.14, issue.1-2, pp.1-27, 2007.
DOI : 10.1007/s00030-007-2047-6

C. Golé, Symplectic twist maps. Global variational techniques Advanced Series in Nonlinear Dynamics, 2001.

M. Herman, Sur les courbes invariantes par les difféomorphismes de l'anneau, pp.103-104, 1983.

M. Herman, In??galit??s ?? a priori ?? pour des tores lagrangiens invariants par des diff??omorphismes symplectiques, Publications math??matiques de l'IH??S, vol.29, issue.122, pp.47-101, 1989.
DOI : 10.1007/BF02698874

M. Herman, Dynamics connected with indefinite normal torsion. Twist mappings and their applications, Math. Appl, vol.44, 1992.

W. S. Massey, A basic course in algebraic topology, Graduate Texts in Mathematics, p.127

J. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Mathematische Zeitschrift, vol.98, issue.1, pp.169-207, 1991.
DOI : 10.1007/BF02571383

J. Moser, Proof of a generalized form of a fixed point theorem due to G. D. Birkhoff, Geometry and topology (Proc, III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq Lecture Notes in Math, vol.597, pp.464-494, 1976.

G. P. Paternain, L. Polterovich, and K. F. Siburg, Boundary rigidity for Lagrangian submanifolds, non-removable intersections, and Aubry-Mather theory, Dedicated to Vladimir I. Arnold on the occasion of his 65th birthday, Mosc. Math. J, vol.3, issue.2, pp.593-619, 2003.

K. F. Siburg, The principle of least action in geometry and dynamics, Lecture Notes in Mathematics, vol.1844, pp.1844-128, 2004.
DOI : 10.1007/b97327

J. Sikorav, Probl??mes d'intersections et de points fixes en g??om??trie hamiltonienne, Commentarii Mathematici Helvetici, vol.62, issue.1, pp.62-73, 1987.
DOI : 10.1007/BF02564438

D. Théret, A complete proof of Viterbo's uniqueness theorem on generating functions, Topology Appl, pp.249-266, 1999.

C. Viterbo, Symplectic topology as the geometry of generating functions, Mathematische Annalen, vol.100, issue.1, pp.685-710, 1992.
DOI : 10.1007/BF01444643

E. Marie-claude, Arnaud@univ-avignon.fr E-mail address: Andrea.Venturelli@univ-avignon